OSA's Digital Library

Journal of the Optical Society of America B

Journal of the Optical Society of America B

| OPTICAL PHYSICS

  • Editor: Henry M. Van Driel
  • Vol. 24, Iss. 9 — Sep. 1, 2007
  • pp: 2273–2278

Mode structure and attenuation characteristics of hollow parabolic waveguides

Rodrigo J. Noriega-Manez and Julio C. Gutiérrez-Vega  »View Author Affiliations


JOSA B, Vol. 24, Issue 9, pp. 2273-2278 (2007)
http://dx.doi.org/10.1364/JOSAB.24.002273


View Full Text Article

Enhanced HTML    Acrobat PDF (665 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

The mode structure and attenuation constants in parabolic hollow waveguides with arbitrary parabolic domains are investigated based on the exact vector field expressions and characteristic equations. Normalized attenuation charts are provided for a variety of mode numbers, parities, and polarizations. The analysis is not restricted to parabolic waveguides with a symmetric cross section.

© 2007 Optical Society of America

OCIS Codes
(230.7370) Optical devices : Waveguides
(260.1960) Physical optics : Diffraction theory
(260.2110) Physical optics : Electromagnetic optics
(350.5500) Other areas of optics : Propagation

ToC Category:
Physical Optics

History
Original Manuscript: March 27, 2007
Manuscript Accepted: June 6, 2007
Published: August 20, 2007

Citation
Rodrigo J. Noriega-Manez and Julio C. Gutiérrez-Vega, "Mode structure and attenuation characteristics of hollow parabolic waveguides," J. Opt. Soc. Am. B 24, 2273-2278 (2007)
http://www.opticsinfobase.org/josab/abstract.cfm?URI=josab-24-9-2273

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Article level metrics are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited